MAUDE Adverse Event Report: NEXTREMITY SOLUTIONS MSP METATARSAL SHORTENING SYSTEM; SCREWDRIVER

NEXTREMITY SOLUTIONS MSP METATARSAL SHORTENING SYSTEM; SCREWDRIVER
Catalog Number MS-SSR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during surgery using the msp metatarsal shortening system, the screw driver tip broke off into the head of the screw during final tightening of the screw.The tip of the driver was not removed.The surgery was completed.No patient complications were reported.

Brand Name
MSP METATARSAL SHORTENING SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
NEXTREMITY SOLUTIONS
210 north buffalo street
warsaw IN 46580
MDR Report Key9180845
Report Number3009540749-2019-00008
Device Sequence Number3447846
Product Code HXX
UDI-Device Identifier00817701020103
UDI-Public00817701020103
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140724
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS-SSR
Device Lot Number168415217B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2019
Initial Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;